MathSciNet Relay Station
MathSciNet bibliographic data
MR1660366 (99g:35102) 35Q30 (73D30 76D05)
Clopeau, Thierry; Mikelić, Andro; Robert, Raoul On the vanishing viscosity limit for the $2{\rm D}$ incompressible Navier-Stokes equations with the friction type boundary conditions. Nonlinearity 11 (1998), no. 6, 1625–1636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement